海量图书期刊资源,随时随地畅享阅读乐趣
Erratum to the Pinchuk map description in “Partial properness and real planar maps” [Appl. Math. Lett. 9 (1996) 99–105]L. Andrew Campbell · Applied Mathematics Letters · 2008
Rational Samuelson maps are univalentL.A. Campbell · Journal of Pure and Applied Algebra · 1994
Partial properness and the Jacobian ConjectureL.A. Campbell · Applied Mathematics Letters · 1996
Object analysis patterns for embedded systemsKonrad, S.; Cheng, B.H.C.; Campbell, L.A. · 2004
Global univalence of partially proper local homeomorphismsL.A. Campbell · Applied Mathematics Letters · 1996
Surface chemiluminescence of Cl2 on potassiumL.A. Hellberg; J. Campbell; B. Kasemo · 2002
Remarks on the Real Jacobian Conjecture and Samuelson mapsL.A. Campbell · Applied Mathematics Letters · 1997
Americium-241 as a low-energy photon intensity standardJ.L. Campbell; L.A. McNelles · 1974
Editorial BoardApplied Mathematics Letters · 2001
How universal is a universal unfolding?Robert Rosen · Applied Mathematics Letters · 1988
General variational inequalitiesMuhammad Aslam Noor · Applied Mathematics Letters · 1988
Quadratic splineG. Behforooz · Applied Mathematics Letters · 1988
Instructions for authors of typeset papersApplied Mathematics Letters · 1988
Fibonacci multiplicationDonald E. Knuth · Applied Mathematics Letters · 1988
Integral invariants and complex eigenvalue boundsJohn A. Adam · Applied Mathematics Letters · 1988
Quadratic spline-on-splineG. Behforooz · Applied Mathematics Letters · 1988